Gang Liu's Homepage
Lunt Hall 229
Department of Mathematics
Evanston, IL 60208
MATH 440-3, Spring 2017
I am an assistant professor at Northwestern University.
My research interest is in differential geometry and complex geometry(CV).
Below are my papers:
With S. J. Wu. Convex hull theorem for multiple connected domains in the plane with an estimate of the quasiconformal constant,Sci. China. Ser A 52(2009), no 5, 932-940.
Local volume comparison for K\"ahler manifolds, Pacific J. Math. 254 (2011), no. 2, 345-360
A short proof to the rigidity of volume entropy, Math. Res. Lett. 18(2011), no. 1, 151-153
K\"ahler manifolds with Ricci curvature lower bound, Asian Journal of Mathematics. 18(2014), 69-100.
3-manifolds with nonnegative Ricci curvature, Invent. Math (2013)193:367-375.
Compact K\"ahler manifolds with nonpositive bisectional curvature, Geom. Func. Anal. 24(2014), 1591-1607.Stable weighted minimal surfaces in manifolds with nonnegative Bakry-Emery tensor, Comm. Anal. Geom. 21(2013), 1061-1079.Three circle theorems on K\"ahler manifolds and applications, To appear in Duke Math Journal.
On the volume growth of Kahler manifolds with nonnegative bisectional curvature, to appear in JDG.
On the limit of Kahler manifolds with Ricci curvature lower bound, To appear in Math. Ann.
Gromov-Hausdorff limits of Kahler manifolds and the finite generation conjecture, To appear in Ann. Math.
Gromov-Hausdorff limits of Kahler manifolds with bisectional curvature lower bound I, arxiv: 1505.07521.
With Y. Yuan, Diameter rigidity for compact Kahler manifolds with positive bisectional curvature, arXiv:1702.07411.
On Yau’s uniformization conjecture, arxiv: 1606.08958
Compactification of certain K\”ahler manifolds with nonnegative Ricci curvature, arxiv: 1706.06067.